MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 SPACER IMPACTOR TIP; EXTREMITY INSTRUMENTS : IMPACTORS

DEPUY FRANCE SAS - 3003895575 SPACER IMPACTOR TIP; EXTREMITY INSTRUMENTS : IMPACTORS
Catalog Number 230768000
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during the cleaning of the instruments, a crack was discovered in the eccentric glenosphere orientation guide and the spacer impactor tip was stripped and cannot be fully tightened.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPACER IMPACTOR TIP
Common Device Name
EXTREMITY INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9368987
Report Number1818910-2019-117771
Device Sequence Number14097899
Product Code HWA
UDI-Device Identifier10603295116011
UDI-Public10603295116011
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230768000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer12/26/2019
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1